# SDR AALA2000482

- Difficulty date: March 6, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP OF SEAT TRACK NR 2 HAS CORROSION STATION 1299 TO 1307.  REPLACED SEAT TRACK FROM 1124 TO 1309 PER SRM 53-05 PART 1.  (M)
